On the monodromy of curve singularities.

J.H.M. Steenbrink; A. Némethi

Mathematische Zeitschrift (1996)

  • Volume: 223, Issue: 4, page 587-594
  • ISSN: 0025-5874; 1432-1823

How to cite


Steenbrink, J.H.M., and Némethi, A.. "On the monodromy of curve singularities.." Mathematische Zeitschrift 223.4 (1996): 587-594. <http://eudml.org/doc/174939>.

author = {Steenbrink, J.H.M., Némethi, A.},
journal = {Mathematische Zeitschrift},
keywords = {normal surface singularity; algebraic monodromy; finiteness},
number = {4},
pages = {587-594},
title = {On the monodromy of curve singularities.},
url = {http://eudml.org/doc/174939},
volume = {223},
year = {1996},

AU - Steenbrink, J.H.M.
AU - Némethi, A.
TI - On the monodromy of curve singularities.
JO - Mathematische Zeitschrift
PY - 1996
VL - 223
IS - 4
SP - 587
EP - 594
KW - normal surface singularity; algebraic monodromy; finiteness
UR - http://eudml.org/doc/174939
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.